全部成果分类

导出
  • 排序
  • 显示
1. Study on a straight dislocation in an icosahedral quasicrystal with piezoelectric effects SCOPUS EI SCIE 期刊论文 会议论文

作者:Lianhe LI;Guanting LIU;

外文作者:Li, LH;Liu, GT

通讯作者:Li, Lianhe(nmglilianhe@163.com)

作者机构:[Lianhe LI]College of Mathematics Science, Inner Mongolia Normal University.;[Guanting LIU]Inner Mongolia Key Laboratory of Nanoscience and Nanotechno 更多

通讯作者地址:Li, LH (reprint author), Inner Mongolia Normal Univ, Coll Math Sci, Hohhot 010022, Peoples R China.; Li, LH (reprint author), Inner Mongolia Univ, Inner Mongolia Key Lab Nanosci & Nanotechnol, Hohhot 010021, Peoples R China.

来源:Applied Mathematics and Mechanics(English Edition),2018,Vol.39,Issue.9

基金:National Natural Science Foundation of China [11462020, 11502123]; Natural Science Foundation of Inner Mongolia [2017MS0104, 2017ZRYB003]

JCR分区:MATHEMATICS, APPLIED为Q1;MECHANICS为Q3

ESI学科:ENGINEERING

关键词:icosahedral quasicrystal;piezoelectric effect;Stroh formalism;dislocation

摘要:An electro-elastic analysis is performed on an icosahedral quasicrystal with piezoelectric effects containing a straight dislocation. The closed-form 更多

2. Reduced-order finite element method based on POD for fractional Tricomi-type equation EI SCIE SCOPUS 期刊论文

作者:Liu, JC;Li, H;Liu, Y;Fang, ZC

作者全称:Liu, Jincun;Li, Hong;Liu, Yang;Fang, Zhichao

作者机构:[Liu, Jincun; Li, Hong; Liu, Yang; Fang, Zhichao] Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.

第一署名单位:[Liu, Jincun; Li, Hong; Liu, Yang; Fang, Zhichao] Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.

第一作者:Liu, Jincun

通讯作者:Li, Hong(malhong@imu.edu.cn)

通讯作者地址:Li, H (reprint author), Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.

来源:APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION,2016,Vol.37,Issue.5

基金:National Natural Science Foundation of China [11361035, 11301258];; Natural Science Foundation of Inner Mongolia [2012MS0106, 2012MS0108]

JCR分区:MATHEMATICS, APPLIED为Q1;MECHANICS为Q3

中科院分区:大类数学3区;小类应用数学3区;小类力学4区

(JCR)当年影响因子:1.538

(JCR)5年影响因子:1.525

ESI学科:ENGINEERING

关键词:reduced-order finite element method (FEM); proper orthogonal; decomposition (POD); fractional Tricomi-type equation; unconditionally; stable; error estimate

摘要:The reduced-order finite element method (FEM) based on a proper orthogonal decomposition (POD) theory is applied to the time fractional Tricomi-type e 更多

3. Time periodic electroosmotic flow of micropolar fluids through microparallel channel EI SCIE SCOPUS 期刊论文

作者:Ding, ZD;Jian, YJ;Yang, LG

作者全称:Ding, Zhaodong;Jian, Yongjun;Yang, Liangui

作者机构:[Ding, Zhaodong; Jian, Yongjun; Yang, Liangui] Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.

第一署名单位:[Ding, Zhaodong; Jian, Yongjun; Yang, Liangui] Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.

第一作者:Ding, Zhaodong

通讯作者:Jian, Yongjun(jianyj@imu.edu.cn)

通讯作者地址:Jian, YJ (reprint author), Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.

来源:APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION,2016,Vol.37,Issue.6

基金:National Natural Science Foundation of China [11472140, 11362012];; Program for Young Talents of Science and Technology in Universities of; Inner Mongolia Autonomous Region [NJYT-13-A02]; Inner Mongolia Grassland; Talent [12000-12102013]; State Key Laboratory of Nonlinear Mechanics

JCR分区:MATHEMATICS, APPLIED为Q1;MECHANICS为Q3

中科院分区:大类数学3区;小类应用数学3区;小类力学4区

(JCR)当年影响因子:1.538

(JCR)5年影响因子:1.525

WOS被引频次:1

SCOPUS被引频次:2

ESI学科:ENGINEERING

关键词:micropolar fluid; electroosmotic flow; microrotation strength;; penetration depth

摘要:The time periodic electroosmotic flow of an incompressible micropolar fluid between two infinitely extended microparallel plates is studied. The analy 更多

4. Numerical solutions to regularized long wave equation based on mixed covolume method EI SCIE SCOPUS 期刊论文

作者:Fang, ZC;Li, H

作者全称:Fang, Zhi-chao;Li, Hong

作者机构:[Fang, Zhi-chao; Li, Hong] Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.

第一署名单位:[Fang, Zhi-chao; Li, Hong] Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.

第一作者:Fang, Zhi-chao

通讯作者:Li, H.(smslh@imu.edu.cn)

通讯作者地址:Li, H (reprint author), Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.

来源:APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION,2013,Vol.34,Issue.7

基金:National Natural Science Fundation of China [11061021]; Science Research; of Inner Mongolia Advanced Education [NJ10006, NJ10016, NJZZ12011];; National Science Foundation of Inner Mongolia [2011BS0102, 2012MS0106]

JCR分区:MATHEMATICS, APPLIED为Q1;MECHANICS为Q3

中科院分区:大类数学3区;小类应用数学3区;小类力学4区

(JCR)当年影响因子:1.538

(JCR)5年影响因子:1.525

WOS被引频次:1

SCOPUS被引频次:1

ESI学科:ENGINEERING

关键词:regularized long wave equation; mixed covolume method; fully discrete;; optimal error estimate

摘要:The mixed covolume method for the regularized long wave equation is developed and studied. By introducing a transfer operator gamma (h) , which maps t 更多

5. H (1) space-time discontinuous finite element method for convection-diffusion equations EI SCIE SCOPUS 期刊论文

作者:He, S;Li, H;Liu, Y

作者全称:He, Siriguleng;Li, Hong;Liu, Yang

作者机构:[He, Siriguleng; Li, Hong; Liu, Yang] Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.

第一署名单位:[He, Siriguleng; Li, Hong; Liu, Yang] Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.

第一作者:He, Siriguleng

通讯作者:He, S.(malhong@imu.edu.cn)

通讯作者地址:Li, H (reprint author), Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.

来源:APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION,2013,Vol.34,Issue.3

基金:National Natural Science Foundation of China [11061021]; Inner Mongolia; College Research Project [NJ10006]; Natural Science Foundation of Inner; Mongolia of China [2012MS0106]

JCR分区:MATHEMATICS, APPLIED为Q1;MECHANICS为Q3

中科院分区:大类数学3区;小类应用数学3区;小类力学4区

(JCR)当年影响因子:1.538

(JCR)5年影响因子:1.525

ESI学科:ENGINEERING

关键词:convection-diffusion equation; H-1 method; space-time discontinuous; finite element method; error estimate

摘要:An H (1) space-time discontinuous Galerkin (STDG) scheme for convectiondiffusion equations in one spatial dimension is constructed and analyzed. This 更多

6. Completeness of system of root vectors of upper triangular infinite-dimensional Hamiltonian operators appearing in elasticity theory EI SCIE SCOPUS 期刊论文

作者:Wang, H;Alatancang;Huang, JJ

作者全称:Wang, Hua;Alatancang;Huang, Jun-jie

作者机构:[Wang, Hua; Alatancang; Huang, Jun-jie] Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.; [Wang, Hua] Inner Mongolia Univ Technol, 更多

第一署名单位:[Wang, Hua; Alatancang; Huang, Jun-jie] Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.

第一作者:Wang, Hua

通讯作者:Alatancang, Dr.Prof.(alatanca@imu.edu.cn)

通讯作者地址:Alatancang (reprint author), Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.

来源:APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION,2012,Vol.33,Issue.3

基金:National Natural Science Foundation of China [11061019, 10962004,; 11101200, 11026175]; Ministry of Education of China [Z2009-1-01010];; Natural Science Foundation of Inner Mongolia of China [2010MS0110];; Inner Mongolia University

JCR分区:MATHEMATICS, APPLIED为Q1;MECHANICS为Q3

中科院分区:大类数学3区;小类应用数学3区;小类力学4区

(JCR)当年影响因子:1.538

(JCR)5年影响因子:1.525

ESI学科:ENGINEERING

关键词:upper triangular infinite-dimensional Hamiltonian operator; eigenvector;; root vector; multiplicity; completeness

摘要:This paper deals with a class of upper triangular infinite-dimensional Hamiltonian operators appearing in the elasticity theory. The geometric multipl 更多

7. Eigenfunction expansion method of upper triangular operator matrix and application to two-dimensional elasticity problems based on stress formulation EI SCIE SCOPUS 期刊论文

作者:Eburilitu; Alatancang

作者全称:Eburilitu; Alatancang

作者机构:[Eburilitu; Alatancang] Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.

第一署名单位:[Eburilitu; Alatancang] Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.

第一作者:Eburilitu

通讯作者:Alatancang(alatanca@imu.edu.cn)

通讯作者地址:Alatancang (reprint author), Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.

来源:APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION,2012,Vol.33,Issue.2

基金:Specialized Research Fund for the Doctoral Program of Higher Education; of China [20070126002]; National Natural Science Foundation of China; [10962004]

JCR分区:MATHEMATICS, APPLIED为Q1;MECHANICS为Q3

中科院分区:大类数学3区;小类应用数学3区;小类力学4区

(JCR)当年影响因子:1.538

(JCR)5年影响因子:1.525

ESI学科:ENGINEERING

关键词:eigenfunction expansion method; two-dimensional (2D) elasticity problem;; upper triangular operator matrix; general solution

摘要:This paper studies the eigenfunction expansion method to solve the twodimensional (2D) elasticity problems based on the stress formulation. The fundam 更多

8. Symplectic eigenfunction expansion theorem for elasticity of rectangular planes with two simply-supported opposite sides EI SCIE SCOPUS 期刊论文

作者:Hou, GL;Alatancang

作者全称:Hou, Guo-lin;Alatancang

作者机构:[Hou, Guo-lin; Alatancang] Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.

第一署名单位:[Hou, Guo-lin; Alatancang] Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.

第一作者:Hou, Guo-lin

通讯作者:Alatancang(alatanca@imu.edu.cn)

通讯作者地址:Alatancang (reprint author), Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.

来源:APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION,2010,Vol.31,Issue.10

基金:National Natural Science Foundation of China [10962004]; Specialized; Research Fund for the Doctoral Program of Higher Education of China; [20070126002]; Natural Science Foundation of Inner Mongolia of China; [20080404MS0104]

JCR分区:MATHEMATICS, APPLIED为Q1;MECHANICS为Q3

中科院分区:大类数学3区;小类应用数学3区;小类力学4区

(JCR)当年影响因子:1.538

(JCR)5年影响因子:1.525

SCOPUS被引频次:1

ESI学科:ENGINEERING

关键词:plane elasticity problem; Hamiltonian system; symplectic orthogonality;; eigenfunction expansion; Hamiltonian operator

摘要:The eigenvalue problem of the Hamiltonian operator associated with plane elasticity problems is investigated. The eigenfunctions of the operator are d 更多

9. Eigenfunction expansion method and its application to two-dimensional elasticity problems based on stress formulation EI SCIE SCOPUS 期刊论文

作者:Huang, JJ;Alatancang;Wang, H

作者全称:Huang, Jun-jie;Alatancang;Wang, Hua

作者机构:[Huang, Jun-jie; Alatancang; Wang, Hua] Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.; [Wang, Hua] Inner Mongolia Univ Technol, 更多

第一署名单位:[Huang, Jun-jie; Alatancang; Wang, Hua] Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.

第一作者:Huang, Jun-jie

通讯作者:Alatancang(alatanca@imu.edu.cn)

通讯作者地址:Alatancang (reprint author), Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.

来源:APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION,2010,Vol.31,Issue.8

基金:National Natural Science Foundation of China [10962004]; Specialized; Research Fund for the Doctoral Program of Higher Education of China; [20070126002]; Ministry of Education of China [Z2009-1-01010]; Natural; Science Foundation of Inner Mongolia [2009BS0101]

JCR分区:MATHEMATICS, APPLIED为Q1;MECHANICS为Q3

中科院分区:大类数学3区;小类应用数学3区;小类力学4区

(JCR)当年影响因子:1.538

(JCR)5年影响因子:1.525

WOS被引频次:1

SCOPUS被引频次:1

ESI学科:ENGINEERING

关键词:eigenfunction expansion method; two-dimensional (2D) elasticity problem;; upper triangular differential system; general solution

摘要:This paper proposes an eigenfunction expansion method to solve twodimensional (2D) elasticity problems based on stress formulation. By introducing app 更多

10. Mixed time discontinuous space-time finite element method for convection diffusion equations EI SCIE SCOPUS 期刊论文

作者:Liu, Y;Li, H;He, SL

作者全称:Liu Yang;Li Hong;He Siriguleng

作者机构:[Liu Yang; Li Hong; He Siriguleng] Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.

第一署名单位:[Liu Yang; Li Hong; He Siriguleng] Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.

第一作者:Liu Yang

通讯作者:Liu, Y.(L3385y@tom.com)

通讯作者地址:Liu, Y (reprint author), Inner Mongolia Univ, Sch Math Sci, Hohhot 010021, Peoples R China.

来源:APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION,2008,Vol.29,Issue.12

基金:National Natural Science Foundation of China [10601022]; NSF; [200607010106]; Mongolia University [ND0702]

JCR分区:MATHEMATICS, APPLIED为Q1;MECHANICS为Q3

中科院分区:大类数学3区;小类应用数学3区;小类力学4区

(JCR)当年影响因子:1.538

(JCR)5年影响因子:1.525

WOS被引频次:7

SCOPUS被引频次:7

ESI学科:ENGINEERING

关键词:convection diffusion equations; mixed finite element method; time; discontinuous space-time finite element method; convergence; O242; 21;; 65N30; 65M60

摘要:A mixed time discontinuous space-time finite element scheme for secondorder convection diffusion problems is constructed and analyzed. Order of the eq 更多

11. Poincare inequalities in weighted Sobolev spaces SCIE SCOPUS 期刊论文

作者:Wang, WY;Sun, J;Zhi, ZM

作者全称:Wang, WY;Sun, J;Zhi, ZM

作者机构:[Wang, WY; Sun, J; Zhi, ZM]Inner Mongolia Univ, Dept Math, Hohhot 010021, Peoples R China., Inner Mongolia Normal Univ, Dept Math, Hohhot 010022 更多

第一署名单位:[Wang, WY; Sun, J; Zhi, ZM]Inner Mongolia Univ, Dept Math, Hohhot 010021, Peoples R China., Inner Mongolia Normal Univ, Dept Math, Hohhot 010022, Peoples R China., Beijing Univ, Sch Math Sci, Beijing 100871, Peoples R China.

第一作者:Wang, WY

通讯作者:Wang, WY

通讯作者地址:Wang, WY (reprint author), Inner Mongolia Univ, Dept Math, Hohhot 010021, Peoples R China.

来源:APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION,2006,Vol.27,Issue.1

JCR分区:MATHEMATICS, APPLIED为Q1;MECHANICS为Q3

中科院分区:大类数学3区;小类应用数学3区;小类力学4区

(JCR)当年影响因子:1.538

(JCR)5年影响因子:1.525

WOS被引频次:2

ESI学科:ENGINEERING

关键词:weighted sobolev spaces; Poincare inequalities; embeddings

摘要:The weighted Poincaxe inequalities in weighted Sobolev spaces axe discussed, and the necessary and sufficient conditions for them to hold are given. T 更多

12. New simple smooth merit function for box constrained variational inequalities and damped Newton type method SCIE SCOPUS 期刊论文

作者:Ulji;Chen, GQ

作者全称:Ulji;Chen, GQ

作者机构:[Ulji; Chen, GQ]Inner Mongolia Univ, Coll Sci & Technol, Dept Math, Hohhot 010021, Peoples R China.

第一署名单位:[Ulji; Chen, GQ]Inner Mongolia Univ, Coll Sci & Technol, Dept Math, Hohhot 010021, Peoples R China.

第一作者:Ulji

通讯作者:Ulji

通讯作者地址:Ulji (reprint author), Inner Mongolia Univ, Coll Sci & Technol, Dept Math, Hohhot 010021, Peoples R China.

来源:APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION,2005,Vol.26,Issue.8

JCR分区:MATHEMATICS, APPLIED为Q1;MECHANICS为Q3

中科院分区:大类数学3区;小类应用数学3区;小类力学4区

(JCR)当年影响因子:1.538

(JCR)5年影响因子:1.525

WOS被引频次:2

SCOPUS被引频次:2

ESI学科:ENGINEERING

关键词:box constrained variational inequalities; global convergence; local; superlinear or quadratic convergence; finite termination property

摘要:By introducing a smooth merit function for the median function, a new smooth merit function for box constrained variational inequalities ( BVIs) was c 更多

13. Pseudo-division algorithm for matrix multivariable polynomial and its application SCIE SCOPUS 期刊论文

作者:Alatancang; Zhang, HQ; Zhong, WX

作者全称:Alatancang; Zhang, HQ; Zhong, WX

作者机构:[Alatancang; Zhang, HQ; Zhong, WX]Dalian Univ Technol, Dalian 116023, Peoples R China., Inner Mongolia Univ, Hohhot 010021, Peoples R China.

第一署名单位:[Alatancang; Zhang, HQ; Zhong, WX]Dalian Univ Technol, Dalian 116023, Peoples R China., Inner Mongolia Univ, Hohhot 010021, Peoples R China.

第一作者:Alatancang

通讯作者:Alatancang

通讯作者地址:Alatancang (reprint author), Inner Mongolia Univ, Hohhot 010021, Peoples R China.

来源:APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION,2000,Vol.21,Issue.7

JCR分区:MATHEMATICS, APPLIED为Q1;MECHANICS为Q3

中科院分区:大类数学3区;小类应用数学3区;小类力学4区

(JCR)当年影响因子:1.538

(JCR)5年影响因子:1.525

WOS被引频次:3

SCOPUS被引频次:9

ESI学科:ENGINEERING

关键词:matrix multivariable polynomial; infinite dimensional Hamiltonianian; system; Wu's method; general solution

摘要:Pseudo-division algorithm for matrix multivariable polynomial are given, thereby with the view of differential algebra, the sufficient and necessary c 更多

更新时间:Mar 28, 2019
TOP